VACCINE MYOCARDITIS AS VACCINE INDUCED AUTOIMMUNITY TO TITIN

August 28, 2021

I believe the incidences of myocarditis being observered post spike protein therapy and COVID disease are an AUTOIMMUNE REACTION. The Spike Protein mimics the cardiac protein titin. The paper Anti-SARS-CoV-2 Immune Response and Sudden Death: Titin as a Link recently published by Darja Kanduc identifies that the peptide commonality (with the spike) does not reflect mere peptide sharing, rather it has relevant immunological potential as nearly all of the shared sequences are present in experimentally validated SARS-CoV-2 spike gp-derived epitopes, thus supporting the possibility that anti-Titin autoimmune cross-reactions can be triggered by the virus.  

A paper from 2018 by Yehudi Shoenfeld underscores this. Among the implicated mechanisms for these (Phackseen) reactions is molecular mimicry. Molecular mimicry refers to a significant similarity between certain pathogenic elements contained in the vaccine and specific human proteins. This similarity may lead to immune crossreactivity, wherein the reaction of the immune system towards the pathogenic antigens may harm the similar human proteins, essentially causing autoimmune disease. Could this be autoimmune disease? What happens upon reexposure? 

Please read the important Titin paper. 

Referenced/Related Papers

Vaccine-induced autoimmunity: the role of molecular mimicry and immune crossreaction

https://www.researchgate.net/publication/323555977_Vaccine-induced_autoimmunity_the_role_of_molecular_mimicry_and_immune_crossreaction 

Anti-SARS-CoV-2 Immune Response and Sudden Death: Titin as a Link

http://www.m-hikari.com/asb/asb2021/asb1-2021/p/kanducASB1-2021.pdf